# SDR ASOA201712311009

- Difficulty date: December 31, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Part number: DWGSH67031351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF MODSUM IS67053210097, 13EA FASTENER HOLES WERE OVERSIZED INADVERTENTLY ON AVIONICS DOOR LAND, LT SIDE. OPENED UP HOLES AND INSTALLED DOUBLE FLUSH SHALLOW HEAD RIVETS PER EC/TC REO 670-53-21-1375.
